EconPapers    
Economics at your fingertips  
 

Replication of the results in 'learning about heterogeneity in returns to schooling'

Joshua Chan

Journal of Applied Econometrics, 2005, vol. 20, issue 3, 439-443

Abstract: A recent article (Koop and Tobias, 2004) proposes a direct way to characterize the extent of heterogeneity in returns to education. They investigate the adequacy of several competing models and conclude that returns to schooling are heterogeneous and are best modelled as a bivariate normal distribution. The results of this replication paper basically agree with the authors. Copyright © 2005 John Wiley & Sons, Ltd.

Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1002/jae.847 Link to full text; subscription required (text/html)
http://qed.econ.queensu.ca:80/jae/2005-v20.3/ Supporting data files and programs (text/html)

Related works:
Journal Article: Replication of the results in ‘learning about heterogeneity in returns to schooling’ (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:jae:japmet:v:20:y:2005:i:3:p:439-443

Ordering information: This journal article can be ordered from
http://www3.intersci ... e.jsp?issn=0883-7252

DOI: 10.1002/jae.847

Access Statistics for this article

Journal of Applied Econometrics is currently edited by M. Hashem Pesaran

More articles in Journal of Applied Econometrics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and Christopher F. Baum ().

 
Page updated 2025-03-29
Handle: RePEc:jae:japmet:v:20:y:2005:i:3:p:439-443